# SDR 96ZZZX2224

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N216CJ
- Make and model: Cessna 525
- Aircraft serial: 5250016
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 631430534
- Condition: Fail Test
- Location: Precooler
- Part time: 551 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-COOLER ACTUATORS FAILED FUNCTIONAL TEST FOLLOWING COMPLETION OF SB 525-36-02.  FOUND P/N 6314305-34 FITTING ORIFICE PLUGGED WITH ADHESIVE MATERIAL.  ADHESIVE PRESUMED TO HAVE BEEN BLOCKING FITTING ORIFICE SINCE ORIGINAL AIRCRAFT MANUFACTURE.  SUBMITTER RECOMMENDS ONE-TIME FUNCTIONAL TEST OF ALL MODEL 525 AIRCRAFT TO DETERMINE IF OTHER AIRCRAFT ARE SIMILARLY AFFECTED.  CLEANED ADHESIVE FROM ORIFICE SYSTEM, FUNCTIONALLY CHECKED NORMALLY.
